# SDR A6WA200940366

- Difficulty date: June 17, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 13,605 hours, 12,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FLOOR SILL CRACKED AT FWD STOW PLATE BRACKET (CRACK LENGTH .500) CARGO DOOR FLOOR SILL AT FWD STOW PLATE BRACKET REPAIRED IAW REO 601R-53-61-1741.  (K)
